# SDR SWIA202265201

- Difficulty date: February 10, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 40,121 hours, 38,920 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH BEAM INTERCOSTAL FOUND CRACKED ON RBL9 AND BETWEEN FS559.00+64 - FS559.00+80.    (C-CHECK RO 3-25-22)   REMOVED AND REPLACED RH BEAM INTERCOSTAL P/N 601R31117-35 AT RBL9 AND BETWEEN FS559.00+64-FS559.00+80 WITH A NEW IDENTICAL UNIT IAW CRJ200 SRM 51-42-06 AND BOMBARDIER DWG 601R31119 REV. H. COMPLIED WITH TASK CARD 51-900-1003-SKY.
